# SDR 2004F00220

- Difficulty date: March 3, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N376AS
- Make and model: Doug DC3C
- Aircraft serial: 27047
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 609458
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK INSPECTION MAINTENANCE, FOUND CORROSION ON THE RIGHT SIDE OF FUSELAGE STRINGER BELOW FLOOR LEVEL AT STATION 312.5 TO 450.5. THE STRINGER WAS REMOVED FOR REPLACMENT.  (M)
